# SDR DHL9770509C

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, RIGHT SIDE BS 940 FRAME FITTING FOUND CRACKED AT UPPER ATTACH FLANGE THROUGH INBOARD FASTENER COMMON TO FITTING AND FLOORBEAM.  TRIMMED OUT DAMAGED SECTION OF 940 FITTING AT FORWARD UPPER ATTACH FLANGE PER BOEING TELEX 32-9430.  PERFORMED HFEC INSP.  INSTALLED REPAIR ANGLE ON BS 940 RT FWD UPPER  ATTACH FLANGE PER BOEING TELEX 32-9430 AND S/B 727-53-190.  NON ROUTINE3759.
